# SDR IPXA2021060770257

- Difficulty date: June 6, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25866
- Aircraft time: 117,987 hours, 19,670 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: 00
- Part serial: 00
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AROUND 16000 FEET, WE RECEIVED A DOOR 'F/D OVHD' EICAS MESSAGE. RAN QRH PROCEDURE, PRESSURIZATION WAS NORMAL. REPORTED TO DISPATCH AND AMC.  NOTIFIED AMC, ITEM DEFERRED PER MEL 52-73-1-0-1, DMP C/W, M746469 RAISED & PLACARD INSTALLEDR/R'D THE CREW COMPARTMENT OVERHEAD HATCH LATCH ASS, IAW CMM 52-22-11.  OPS CHK GOOD.  DMP REVERSED. PLACARD REMOVED.  M746469 CLOSED.  IPC:  52-21-01-01-100.
